question-icon

Can BP antibiotics cause inflammation in ankle joints and ligament?

default
Posted on Thu, 26 May 2016
Question: does blood pressure medicines can lead to ankle joints/ ligament inflamation? i am 47 years and recently suffering from too much ankle/ ligament inflammations. i take enace d, metpure xl 50 and amlong.
doctor
Answered by Dr. Harish Naik (7 hours later)
Brief Answer:
Amlong can cause ankle edema

Detailed Answer:
Hi
Welcome.
I have gone through your query.
Metpure XL very rarely can cause musculoskeletal pain, so I think it is less likely to be the cause.

Where as with amlong, the swelling of the ankle and feet is common.
I would like to know whether there is swelling or inflammation, it can be confirmed by examination, so I would suggest you to see consulting physician. It can be addressed either by changing the drug or by additional of other agents like Angiotensin-converting enzyme inhibitors.

Presently I'll provide you some measures that may be beneficial. Limiting the amount of time you stay upright and/or considering use of graduated compression stockings.

This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor.

I hope this suggestion might be of some help to you.
Take care.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Harish Naik

General & Family Physician

Practicing since :2008

Answered : 2621 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

121 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can BP antibiotics cause inflammation in ankle joints and ligament?

Brief Answer: Amlong can cause ankle edema Detailed Answer: Hi Welcome. I have gone through your query. Metpure XL very rarely can cause musculoskeletal pain, so I think it is less likely to be the cause. Where as with amlong, the swelling of the ankle and feet is common. I would like to know whether there is swelling or inflammation, it can be confirmed by examination, so I would suggest you to see consulting physician. It can be addressed either by changing the drug or by additional of other agents like Angiotensin-converting enzyme inhibitors. Presently I'll provide you some measures that may be beneficial. Limiting the amount of time you stay upright and/or considering use of graduated compression stockings. This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor. I hope this suggestion might be of some help to you. Take care.